Quasilinear hyperbolic‐hyperbolic singular perturbation problem: Study of shock layer

M. Garbey

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We present the asymptotic analysis of a quasilinear hyperbolic–hyperbolic singular perturbation problem in one dimension. The leading part of the analysis concerns the construction of some shock layers associated with discontinuities of a hyperbolic problem. This study is a generalization of the case of viscous perturbation for a hyperbolic problem.

Original languageEnglish (US)
Pages (from-to)237-252
Number of pages16
JournalMathematical Methods in the Applied Sciences
Volume11
Issue number2
DOIs
StatePublished - Jan 1 1989

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Quasilinear hyperbolic‐hyperbolic singular perturbation problem: Study of shock layer'. Together they form a unique fingerprint.

Cite this